# SDR AMTA200600645

- Difficulty date: November 11, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,268 hours, 31,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, RT STRAP HAS VISIBLE CORROSION THROUGHOUT F/S 472.5 TO 500 RBL 22.  REMOVED CORROSION FROM RT STRAP AT F/S 472.5 TO 500 RBL 22.0 IAW SRM 53-30-53 ORIG MATERIAL THK .063, MATERIAL LOSS .003 WITHIN LIMITS IAW SRM.  (K)
